# SDR SWAA2013021412676

- Difficulty date: January 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLANGE OF UPPER CHORD OF LONGITUDINAL BEAM CRACKED AT BS 665.5 RBL 24.5 WL 207.  REPAIRED BEAM IAW ER.
